MAUDE Adverse Event Report: ABBOTT VASCULAR NC TREK CORONARY DILATATION CATHETER

ABBOTT VASCULAR NC TREK CORONARY DILATATION CATHETER
Model Number 1012445-08
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event - estimated.The device is expected to be returned for investigation.It has not yet been received.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that in june of 2020, a 2x8mm nc trek balloon dilatation catheter (bdc) failed to inflate during use.There was no reported adverse patient effect or a clinically significant delay in procedure.There was no additional information provided.
 
Additional Manufacturer Narrative
Visual and functional inspections were performed on the returned device.The reported inflation issue was not confirmed.The balloon was tightly folded, consistent with what was reported.A proxy guide wire was used to backload through the guide wire lumen to support the shaft and a proxy indeflator, filled with water was used to inflate the balloon and the balloon fully inflated to rate burst pressure (rbp) of 18 atmospheres with no anomalies noted, thus the reported complaint was not confirmed.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents and/or complaints from this lot.The investigation was unable to determine a conclusive cause for the reported inflation issue.There is no indication of a product quality issue with respects to the design, manufacture, or labeling of this device.Na.

Brand Name
NC TREK CORONARY DILATATION CATHETER
Common Device Name
CORONARY DILATATION CATHETER
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key11423308
Report Number2024168-2021-01746
Device Sequence Number11781452
Product Code LOX
UDI-Device Identifier08717648151637
UDI-Public08717648151637
Combination Product (Y/N)N
Initial Reporter CountryEI
PMA/510(K) Number
K103153
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2020
Device Model Number1012445-08
Device Catalogue Number1012445-08
Device Lot Number70809G1
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/16/2021
Initial Date Received by Manufacturer 02/12/2021
Supplement Date Received by Manufacturer03/24/2021
Initial Report FDA Received Date03/05/2021
Supplement Report FDA Received Date04/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1